# SDR DALA2022081605564

- Difficulty date: August 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 7,054 hours, 3,229 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPPORTUNITY INSPECTION ON LEFT STABILIZER TRAILING EDGE, NOTED THE ELEVATOR #3 CRACKED. REMOVED #3 ELEVATOR HINGE ASSY PER PRI 601387-14 REV O. 471692 POSITIONED NEW HINGE AND TRANSFERRED HOLES PER PRI 601387-14 REV O. 471692 COMPLETED INSTALLATION OF #3 HINGE PER PRI 601387-14 REV O. 471692 C/W ERA 601387-14 REV ORI. A/C OK FOR SERVICE. (LP# 2359353)
